# SDR F3LA200300032

- Difficulty date: January 27, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT FLOOR SUPPORT CHANNEL CORRODED AT STA 727 +5, LBBL 8.10.  FABRICATED REPAIR PARTS PER SRM 53-60-53, 53-00-53, AND 51-41-02.
